MAUDE Adverse Event Report: MAQUET GMBH HEAD REST; TABLE AND ATTACHMENTS, OPERATING-ROOM

MAQUET GMBH HEAD REST; TABLE AND ATTACHMENTS, OPERATING-ROOM
Model Number 100286B0
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi) # information is not available since the serial number has not been received.
 
Event or Problem Description
Getinge became aware of an issue with one of our devices 100286b0 head rest used with 114020an - extensions table top.As it was stated, the head part of the extension table broke off at the weld seam during the ongoing surgery with a patient on the operating table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the detachment of the head part while the patient was on the operating table which could result in the nerve overstreching, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our devices 100286b0 head rest used with 114020an - extensions table top.As it was stated, the head part of the extension table broke off at the weld seam during the ongoing surgery with a patient on the operating table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the detachment of the head part while the patient was on the operating table, which could result in the nerve overstretching, was to reoccur.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As the malfunction occurred, it was considered that the getinge device failed to meet its specifications.A review of the received customer product complaints revealed that there were no serious injuries to a user nor to a patient or an operator when this particular issue occurred.The affected device was not evaluated by the getinge technician.The customer's allegation was confirmed with the photographic evidence.The return of the affected device was requested by the manufacturer.Unfortunately, the customer did not respond, making the return impossible.The subject matter expert (sme) at the manufacturing site was contacted to assess the most probable root cause of the issue.Based on the provided assessment, one of the possible root causes could be wear and tear.However, since the serial number of the affected device was not provided, and the affected device could not be returned for further analysis, it was determined that the exact cause of the described event could not be identified.In summary and as a result of the performed root cause evaluation, it was concluded that the investigated issue, namely the detachment of the head part while the patient was on the operating table, which could result in the nerve overstretching, was impossible to define.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The manufacturing date is not available since the serial number has not been received.The correction of d9 device available for evaluation, h3b device not eval provide code fields deems required.This is based on the internal evaluation.Previous d9 device available for evaluation: yes.Corrected d9 device available for evaluation: no.Previous h3b device not eval provide code: device evaluation anticipated, but not yet begun corrected h3b device not eval provide code: other.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
HEAD REST
Common Device Name
TABLE AND ATTACHMENTS, OPERATING-ROOM
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key21147082
Report Number8010652-2025-0000002
Device Sequence Number13077130
Product Code BWN
UDI-Device Identifier04046768001732
UDI-Public(01)04046768001732
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100286B0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
114020AN EXTENSIONS TABLE TOP
Patient SexFemale